# SDR CALA2025120511801

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 64,830 hours, 26,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 202520
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EEPL LIGHTING AND R1 DOOR EMERGENCY LIGHTING INOP. SUPPORT TASK NSA EMX N/R 00159. REMOVED FWD ENTRY PANEL IAW AMM 25-21-71-000-807 SUBTASK 25-21-71-010-010.  REMOVED BATTERY PACK AT BATTERY SUPPLY UNIT M1674 IAW  AMM 33-51-06. INSTALLED SERVICEABLE BATTERY PACK AT BATTERY SUPPLY UNIT N1674 IAW AMM 33-51- 06. PERFORMED OPS TEST OF NEW SERVICEABLE BATTERY PACK IAW AMM 33-51-06 SUBTASK 33-51-06-710-004. TEST PASSED. RE-INSTALLED FWD ENTRY PANEL IAW AMM 25-21-71 SUBTASK 25-21-71-410-009.  REMOVED FWD ENTRY PANEL IAW AMM 25-21-71-000-807, SUBTASK 25-21-71-010-010.  REMOVED BATTERY PACK  AT BATTERY SUPPLY UNIT M1674 IAW AMM 33-51- 06. INSTALLED SERVICEABLE BATTERY PACK AT BATTERY PACK UNIT M1674 IAW AMM 33-51-06. PERFORMED OPS TEST OF NEW SERVICEABLE BATTERY PACK IAW AMM 33-51-06, SUBTASK 33-51-06-710-004. TEST PASSED. RE-INSTALLED FWD ENTRY PANEL IAW AMM 25-21-71 SUBTASK 25-21-71-410-009.
